HOME > Table of Contents and Abstracts > Vol. 60, No. 3
Tohoku Mathematical Journal
SECOND SERIES VOL. 60, NO. 3
|Tohoku Math. J.|
60 (2008), 441-458
A NOTE ON TORIC DELIGNE-MUMFORD STACKS
(Received July 4, 2007, revised March 11, 2008)
We give a new description of the data needed to specify a morphism from a scheme to a toric Deligne-Mumford stack. The description is given in terms of a collection of line bundles and sections which satisfy certain conditions. As applications, we characterize any toric Deligne-Mumford stack as a product of roots of line bundles over the rigidified stack, describe the torus action, describe morphisms between toric Deligne-Mumford stacks with complete coarse moduli spaces in terms of homogeneous polynomials, and compare two different definitions of toric stacks.
2000 Mathematics Subject Classification.
Primary 14M25; Secondary 14A20.
To the top of this page
Back to the Contents